zbMATH — the first resource for mathematics

The Martin compactification of a plane domain. (English) Zbl 0919.31001
Summary: The authors prove that the Martin compactification of a plane domain is homeomorphic to a subset of the two-dimensional sphere.
31A20 Boundary behavior (theorems of Fatou type, etc.) of harmonic functions in two dimensions
Full Text: DOI Numdam EuDML
[1] J.L. DOOB, Classical potential theory and its probabilistic counterpart, Springer, 1984. · Zbl 0549.31001
[2] N.S. NADIRASHVILI, Multiple eigenvalues of the Laplace operator (Russian), Matem. Sb., 133 (175), 1987 ; English translation in Math. USSR Sbornik, 61 (1988), 225-238. · Zbl 0672.35049
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.